# SDR SWAA2024071698747

- Difficulty date: June 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED BS 663.75 TO BS 675 AND RBL 38 MAIN WHEEL WELL COMPARTMENT 2024-357500<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED BRACKET LOCATED ON BS 663.75 TO BS 675 AND RBL 38 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02. SRM 51-10-02 Ï¿½TEM 9 AND DWG 144A7710; REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED BRACKET LOCATED ON BS 663.75 TO BS 675 AND RBL 38 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02. SRM 51-10-02 Ï¿½TEM 9 AND DWG 144A7710; REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW.
